# SDR YENA2025082600879

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 15,881 hours, 2,956 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 2104, BOS-BOS.  IMMEDIATALLY AFTER TAKE OFF,  THE FLIGHT SMELLED ABNORMAL FUMES.  CONTACTED DX MTC TO DISCUSS,  MTC ADVISES TO SWITCH PACKS ON - OFF TO ISOLATE.   DETERMINED IT WAS FROM PACK 2.   AIR RETURN DUE TO ETOPS RESTRICTION,   COMPLIED WITH INGO NOTICE 2017-T015L, PILOT DID NOT SUBMIT SMART SHEET. TREATED ODOR EVENT AS A CLASS 3 & PERFORMED LEVEL C DECON OF  ECS SYSTEM W ENGINE BLEED. APU WAS USED FOR SECOND DECON. PER AMM 21-00-00-615-804-A OP TO SUBTASK 21-00-00-860132-C.), CONTINUED TO RUN BOTH PACKS AFTER REINSTALLATION OF DUCTING BETWEEN CONDESOR AND CHECK VALVE FOR PACK 1 AND 2 WITH APCU BLEED & ENG 2 BLEED PER AMM 21-00-00-615-804-A—NO ODOR PRESENT THROUGHOUT CABIN AND COCKPIT AT THIS TIME.
